What is bumps on the side of face, near the

Patient

Q: What is bumps on the side of face, near the hairline, with knots by hear and neck pain?

Symptoms:  Bumps, pain, redness
Doctor

A:   Thank you for writing to us.

One of the side effects of birth control pills is getting acne or pimples. You can talk to your Gynecologist to confirm this and also start taking progesterone only pill. This should help you reduce the pimples. All the best.

Hope this helps you.

Related Q&A

Q: I was inner tubing down a steep hill and fell off onto a patch of ice. I hit my elbow directly. I am able to move my ...

Q: Hello, My mother had severe pain and numbness in legs around 2 months ago. She was not able to walk freely. Spine ...

Q: RN of 27 years lifted a patient falling out of a w/c. That was the 13th. Increasing abdominal, hip, thigh pain despit...

Q: Im a 43 year old male and about a day and a half ago I started experiencing a dull pain from my scrotum (or left test...

Q: I have had a sore throat and pain along the side of my tongue (left lateral side) for nearly a full year now. I have ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews